# SDR MWEA96652

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 3830 · Waste Disposal System
- Part: Service Panel
- Part number: 59147921
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, FOUND SMALL CRACK IN AFT LAV SERVICE PANEL.  REPAIRED SERVICE PANEL IN ACCORDANCE WITH DC9 SRM 53-01 FIG 2 SHT 3.
